# SDR DALA2021040501983

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1400-S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 INITIAL INSPECTION: CORROSION ON DOOR FITTING STA 1400 BTW S-27R TO S-26R AFT CARCO COMP. LOWER SILL AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00273: DOOR FITTING STA 1400 BTW S-27R TO S-26R AFT CARCO COMP. LOWER SILL AREA WAS REPAIRED PER ER/A 590905-14 REV. ORIG SEC I PERMANENT REPAIR AND ETI-57-21-169 REV. (1769584)
